# SDR ARWA20030205

- Difficulty date: February 13, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51508000
- Part serial: 317ACB
- Condition: Failed
- Location: Nr 2 Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

WHEN GENERATORS ARE PARARELLED NR 2 GENERATOR UNPARELLED, NO VOLTS, NO FREQS AND LOAD.  REMOVED AND REPLACED GENERATOR CONTROL UNIT (GCU) IAW MM 24-20-6.  OPERATIONAL CHECK NORMAL IAW MM 24-20-1.
